# SDR UPS00233384

- Difficulty date: June 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, IN FORWARD LWR CARGO COMPARTMENT STA 670, STR 22R, THE STRINGER HAS A CORROSION CRACK.  CUT OUT DAMAGED STRINGER SECTION AND INSTALLED REPAIR IAW SRM 53-10-3 FIG 1.  MATERIAL USED (P/N BAC1498-142), DOUBLER 20 INCHES.
